Previous |  Up |  Next


Title: Some remarks on the asymptotic equivalence (English)
Author: Švec, Marko
Language: English
Journal: Proceedings of Equadiff III
Volume: 3rd Czechoslovak Conference on Differential Equations and Their Applications. Brno, Czechoslovakia, August 28 - September 1, 1972
Issue: 1972
Pages: 155-160
Category: math
MSC: 34D05
idMR: MR0346252
Date available: 2009-02-11T16:39:11Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_03-1972-1_19.pdf 388.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo